MathSciNet Relay Station
MathSciNet bibliographic data
MR1843925 (2002d:83040) 83C47 (81T20 81V17)
Deser, S.; Waldron, A. Stability of massive cosmological gravitons. Phys. Lett. B 508 (2001), no. 3-4, 347–353.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement